# SDR ABXA9600288

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448519
- Condition: Gouged
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A GOUGE WAS BLENDED BEYOND LIMITS ON A FRAME AT STA 484 AND LONGERON 29L.  REPAIRED IAW ABX REA D953-13140-MR.
